On an isometric representation with the maximal set of spectral subspaces
Анотація
It was proved the theorem. Let $G$ be a locally compact noncompact separable Abelian group. Then there exists an isometric representation of the group $G$ in a Banach space $X$ without eigenvectors for which any spectral subspace $L(K)\neq \emptyset$ if $K$ contains a nonempty perfect subset.
Downloads
Як цитувати
(1)
G. M. Feldman, G. Muraz, On an isometric representation with the maximal set of spectral subspaces, Мат. физ. анал. геом. 5 (1998), 297-303.
Номер
Розділ
Статті
Завантаження
Дані завантаження ще не доступні.